# SDR GNB2009F00000

- Difficulty date: May 26, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N5388J
- Make and model: Cessna 404
- Aircraft serial: 4040666
- Engine: Cont GTSIO520M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Sleeve
- Part number: 640501
- Condition: Cracked
- Location: Fuel Nozzle
- Part time: 864 hours
- Component: Nr 2 Cylinder
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, PILOT FELT ENGINE RUNNING ROUGH.  ACFT RETURNED TO FIELD.  MX DISCOVERED NR 2 CYLINDER UPPER DECK NOZZLE TUBE CRACKED.  POSSIBLE WEAK WELD OF OUTSIDE TUBE.  RECOMMENDED CLOSER ATTENTION TO LEANING ON LINES WHEN WASHING ON ENGINE AND INSPECTING AREA`S AFTER MX.  (K)
